We study an age-structured SEIR epidemic model with infectivity in the latent period. By using the theory and methods of Differential and Integral Equations, the explicit expression for the basic reproductive number R0 is first derived. It is shown that the disease-free equilibrium is locally and globally asymptotically stable if R0 < 1. It is then proved that only one endemic equilibrium exists if R0 > 1 and its stability conditions are also given.
Li, Xue-Zhi and Fang, Bin
Stability of an Age-structured SEIR Epidemic Model with Infectivity in Latent Period,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 4,
1, Article 16.
Available at: https://digitalcommons.pvamu.edu/aam/vol4/iss1/16